... I have been?
Depression - I'm on cymbalta 60mg and have been taking it for a year and a half. For a long time now
- 28 Jan 2013 by sardager
- 29 January 2013
- cymbalta, depression, chronic fatigue syndrome (cfs)
Added 28 Jan 2013:
Sorry about that! I've been on cymbalta 60 mg for about a year and a half with no problems. But for a long time now I've been experiencing fatigue and it's recently gotten worse. I actually fell asleep at work last week. So I'm thinking of asking my doc if I can get off cymbalta and on something else for depression. My question is how do you do this safely? I've read other's posts on the withdrawals and it makes me terrified to attempt it. Help!
Hi, sardager! Withdrawal is safe and usually symptom-free if you carefully follow your prescribing physician's instructions. In the search for the drug that works best for me, I was on and withdrawn from several different medications without a single side effect.
Hope this holds true for you! Best wishes, WC
You need to talk to your doctor first to find out if Cymbalta is the reason you are tired. He might to do some blood test to check your thyroid and other things. Don't worry about coming off a med and trying another for depression. It is done gradualy and safely under your doctors care.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Apr 2018 • 11 answers
Updated 19 Sep 2016 • 5 answers
Updated 19 Dec 2011 • 1 answer
Updated 30 Apr 2018 • 3 answers
Updated 16 Sep 2018 • 16 answers